# SDR AALA201702039008

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 27,705 hours, 9,708 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710203
- Part serial: 17PNC3
- Condition: Defective
- Location: Windshear
- Part time: 12,600 hours, 4,480 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 60 KNOTS DUE TO ECAM MESSAGE NAV WINDSHEAR DETECTION FAULT. RETURNED TO GATE FOR MAINTENANCE.  ACCOMPLISH TSM 34-41-00-810-856-A. REPLACED TRANSCEIVER.
